# SDR AALA20131017018

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 60,728 hours, 20,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WW, LOWER FAIRING SUPPORT STRUCTURE UPLOCK SWITCH BRACKET CRACKED BS 1060, RBL 66.0.  R & R IAW AA B757 SRM 51-40-02.
